MAUDE Adverse Event Report: ROCHE DIAGNOSTICS AMMONIA II; ENZYMATIC AMMONIA METHOD

ROCHE DIAGNOSTICS AMMONIA II; ENZYMATIC AMMONIA METHOD
Catalog Number 07229593190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 cobas c 502 module serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable ammonia ii results from the cobas 8000 cobas c 502 module.The initial result was 34.2 umol/l.The result from an abbott alinity i analyzer was 302.4 umol/l.The customer repeated the same sample on both analyzers.The repeat result from the cobas c502 was 54.4 umol/l.The repeat result from the abbott alinity i was 309.8 umol/l.The results from the abbott alinity i analyzer were believed to better fit the patient's clinical picture.
 
Additional Manufacturer Narrative
There was no evidence to suggest a malfunction of the device, as the values on the cobas c 502 were reproducible.The investigation determined the issue was consistent with to pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.

Brand Name
AMMONIA II
Common Device Name
ENZYMATIC AMMONIA METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21617667
Report Number1823260-2025-00749
Device Sequence Number20959830
Product Code JIF
UDI-Device Identifier04015630936526
UDI-Public04015630936526
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K183517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number07229593190
Device Lot Number83242101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown